advertisement
Question
Posted by: Delene | 2011/02/10

Hypertension

My blind daughter suffers from hypotension with BP of 100/70 being normal for her, it often drop to as low as 60/40 and she then has to be hospitalized.
She had Aclasta infussion 2 weeks ago (for Osteoporoses) and have been suffering from severe headaches and nausea since then. It became so bad that she was admitted to hospital on 4 days ago and is still there. Although the headache seems to have improved slightly, she now suddenly suffers of hypertension and the dr does not want to discharge her because of this. Her BP (usually after 7pm) goes as high as 151/120! They gave her Atarax and after falling asleep, it dropped to 135/110 but later again rose to 145/112. During the day it seems to stay in the region of 125/71. What on earth could cause this? She is not taking any new medication. I am worried sick and would aprpeciate your opinion as the dr who admitted her has not been able to speak to me due to a very busy schedule. Please reply as soon as possible! Thanks for your assitance.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Delene
Aclasta can cause nausea and headache as side effects. It can also cause temporary kidney dysfunction which may be the cause of the high blood pressure at the moment. He needs to monitor the kidney function and keep her in hospital until her blood pressure stabilizes.
dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2011/02/10

Hallo Delene
Aclasta can cause nausea and headache as side effects. It can also cause temporary kidney dysfunction which may be the cause of the high blood pressure at the moment. He needs to monitor the kidney function and keep her in hospital until her blood pressure stabilizes.
dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement